# SDR SWAA2020101420668

- Difficulty date: September 25, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS 747 S-24L WL 159. MARKED. / REMOVED AND REPLACED STRINGER CLIP AT AFT CARGO BAY B/S 747 S-24L WL 159 P/N 146A1010-4 PO: 803847/1 IAW SRM 51-40-02 SRM 51-10-02 PARAGRAPH AND DWG 146A1260 REV 59900U 29SEP20
